◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.23 NO.2 / 1996 )
 
Grandes deviations spatiales pour un systeme gradient stochastique infini-dimensionnel
Pages 193-209
Sylvie Roelly ,Hans Zessin 
Effective measures of irrationality for cubic extensions of number of fields
Pages 211-248
E. Bombieri ,A. J. vna der Poorten ,J. D. Vaaler 
A free boundary problem with a volume penalization
Pages 249-300
C. Lederman
The Maxiwell equation in a periodic medium : homogenization of the energy density
Pages 301-324
P. A. Markowich ,F. Poupaud 
Weighted Sobolev spaces in complex ellipsoids
Pages 325-361
Joaquin M. Ortega ,Joan Fabrega 
Holomorphic extension to open Hulls
Pages 363-382
Guido Lupacciolu
Fundamental tones and buckling loads of clamped plates
Pages 383-402
Mark S. Ashbaugh ,Richard S. Laugesen 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드